advertisement
Question
Posted by: me. | 2010/05/07

Please advise

My weight was 96 tried to loose and in 1 year 5 months i only managed to loose 4kg, and i thought this is because i still drink alchohol, and i stoped taking it altogether, its a month and 2 weeks now, eacting correctly, on Ciplatrim but i did not loose/ lost about 0.5 kg in this period.

I am always tired - feel like i have been run down, extreme exhaustion, i also feel exteme cold, would that be making this difficult for me to loose the weight?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Me
If you have reduced your energy intake, stopped drinking alcohol and are taking Ciplatrim and have NOT lost more than 0,5 kg in 2,5 months, then I would suggest that your return to the dr who prescribed the Ciplatrim and ask him/her to test your hormones (thyroid, insulin and female hormones if this should apply). If you suffer from hypothyroidism, insulin resistance or conditions like polycystic ovarian syndrome (PCOS), the dr will prescribe treatment. However, I would also recommend that you consult a clinical dietitian, because the correct diet is one of the most important factors in the treatment of overweight associated with these conditions. Visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area. The dietitian will take your IR, medications and other conditions such as overweight and PCOS, into account when working out a diet for you, which will be based on low-fat foods with a low glycaemic index (GI). Click on 'Diet' and 'Weight loss' and 'The Glycaemic Index' and read the articles on the GI. Also click on ‘Food as Medicine' on the Diet Site and then on ‘Type 2 diabetes’. Regular daily aerobic exercise for at least 30 min per day can also help you to improve your insulin and glucose levels, so start doing an aerobic exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life).
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/05/07

Dear Me
If you have reduced your energy intake, stopped drinking alcohol and are taking Ciplatrim and have NOT lost more than 0,5 kg in 2,5 months, then I would suggest that your return to the dr who prescribed the Ciplatrim and ask him/her to test your hormones (thyroid, insulin and female hormones if this should apply). If you suffer from hypothyroidism, insulin resistance or conditions like polycystic ovarian syndrome (PCOS), the dr will prescribe treatment. However, I would also recommend that you consult a clinical dietitian, because the correct diet is one of the most important factors in the treatment of overweight associated with these conditions. Visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area. The dietitian will take your IR, medications and other conditions such as overweight and PCOS, into account when working out a diet for you, which will be based on low-fat foods with a low glycaemic index (GI). Click on 'Diet' and 'Weight loss' and 'The Glycaemic Index' and read the articles on the GI. Also click on ‘Food as Medicine' on the Diet Site and then on ‘Type 2 diabetes’. Regular daily aerobic exercise for at least 30 min per day can also help you to improve your insulin and glucose levels, so start doing an aerobic exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life).
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement